Journal of Dental Implants
About JDI | Editorial | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Login 
Users Online: 316  Wide layoutNarrow layoutFull screen layout Home Print this page  Email this page Small font size Default font size Increase font size

  Article Access Statistics

Year : 2016 | Volume:  6 | Issue Number:  2 | Page:  75-78

CASE REPORT

Two narrow implants replacing a mandibular right first molar: A case study
Shah Zankhana, Shah Amar, Raiyani Priyanka

Number of times this article was viewed 4877
Number of times this article has been printed  from the site 126
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Advertise 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal